# SDR DALA2015030401834

- Difficulty date: March 3, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 49,127 hours, 17,784 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WILL NOT ARM.  REPOSITIONED LANYARD CLIP IN SLIDE PACK ASSY, DOOR ARM/DISARMS NORMALLY.
